# SDR DALA2025020500888

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0791639) CORROSION ON INTERCOSTALS (4 E/AS) FROM STA 294.5 TO STA 328 & 12 LBL/RBL AT PASSENGER CABIN. INTERCOSTALS (4 E/AS) FROM STA 294.5 TO STA 328 & 12 LBL/RBL AT PASSENGER CABIN WERE REPLACED PER B737-800 SRM 51-40-02-0G.
